Hi all just a reminder to drink you water i found myself drinking more coffee and less and less water till i gave myself a nasty headache very very tired lots of joint pain lack of energy just laying all over the house it took me 3 day to get enough water in me to make a difference just a reminder to all i would not want anyone to go through what i put myself through and to help all the new people on the forum
Yes indeed,especially if you drink lots of coffee since coffee as diuretic effect it dehydrates the body and can cause diarrhea which would further dehydrate your body,the meds also dehydrate your body.So if you drink coffee drink more water,at the very least 10 glasses a day.
I guess I just started cutting back on the water since my treatment was going pertty well for me and trust me it did effect me in a big way I'm 3 days just drinking water and Gatorade just to be able to function and now still drinking to catch up its just better to have a steady flow of fluid into your body rather then play catch up
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.